# SDR WI5R2023111700001

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N19VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0236
- Engine: Wilint FJ335A
- Engine time: 2,057 hours, 1,960 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 208048
- Part serial: HW59169
- Condition: Damaged
- Location: Engine
- Part time: 2,057 hours, 1,960 cycles
- Component: Engine, Wilint, FJ335A
- Component part number: 79400205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FJ33-5A ENGINE SERIAL NUMBER 361138, FROM AIRCRAFT SF50-0236 (N19VJ), WAS RETURNED TO THE REPAIR STATION FOR SCHEDULED CHECK 3 HOT-SECTION MAINTENANCE.  TYPICALLY, CHECK 3 MAINTENANCE IS PERFORMED “ON-FUSELAGE”; HOWEVER, ENGINE 361138 WAS SELECTED FOR WILLIAMS INTERNATIONAL’S OPERATION MONITORING PLAN (OMP).  OMP REQUIREMENTS INCLUDE “AS-RECEIVED” ENGINE TESTING AND SUBSEQUENT ENGINE DISASSEMBLY BEYOND THE SCOPE OF CHECK 3 REQUIREMENTS.  AS-RECEIVED ENGINE TESTING RESULTS REVEALED NOMINAL ENGINE PERFORMANCE CHARACTERISTICS WITH INTER-TURBINE TEMPERATURE (ITT) BEING 6° RANKINE ABOVE THE NEW-ENGINE PRODUCTION ITT LIMIT FOR THE FJ33-5A ENGINE MODEL.  DISASSEMBLY OF THE ENGINE’S COMPRESSOR SECTION REVEALED ONE LIBERATED 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) BLADE.  NOTE: THE IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.  FURTHER DISASSEMBLY OF THE ENGINE REVEALED DOWNSTREAM SECONDARY DAMAGE TO OTHER ENGINE COMPONENTS.
